# SDR SWAA2013062017423

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 23,567 hours, 23,566 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 7957939509502
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  R&R RT GEAR UP/LATCH SENSOR IAW MM.
